7 doctors weighed in:

Taking Luvox, (fluvoxamine) Risperdol, and Klonopin and have no energy. Which medication can be causing this?

7 doctors weighed in
Dr. Matthew Smith
Psychiatry
6 doctors agree

In brief: Any of them

or the combination could be causing this -- as well as the condition that you might be taking them for. Luvox, (fluvoxamine) Rispderal, and Klonopin can do this, or, can interact to do this, but for them to do so would suggest that either time of day or dosage may be a factor. There are many conditions that they are prescribed to treat that have no energy as a symptom. Consult your psychiatrist.

In brief: Any of them

or the combination could be causing this -- as well as the condition that you might be taking them for. Luvox, (fluvoxamine) Rispderal, and Klonopin can do this, or, can interact to do this, but for them to do so would suggest that either time of day or dosage may be a factor. There are many conditions that they are prescribed to treat that have no energy as a symptom. Consult your psychiatrist.
Dr. Matthew Smith
Dr. Matthew Smith
Thank
Dr. Heidi Fowler
Psychiatry

In brief: Tired/ no energy

somnolence may occur in up to 27% with Luvox, in up to 50% with Klonopin & sedation may occur in 1% to 10% with Risperidone.
These medications can also interact. Please discuss with your prescribing physician.

In brief: Tired/ no energy

somnolence may occur in up to 27% with Luvox, in up to 50% with Klonopin & sedation may occur in 1% to 10% with Risperidone.
These medications can also interact. Please discuss with your prescribing physician.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors